# SDR S2YA950012

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 7101
- Condition: Failed
- Location: Prop Switch
- Part time: 3,164 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE PROP SYNCROPHASER BECAME INOP DUE TO AN ON/ON SWITCH BEING USED INSTEAD OF AN ON/OFF SWITCH.  BEECH IS USING A THREE-POLE SWITCH AND THE ONE BARE UNPROTECTED TERMINAL HAS POWER SWITCHED TO IT WHEN YOU THINK IT IS SELECTED TO THE OFF POSITION.  THIS HAS OCCURRED ON FOUR OTHER AIRCRAFT.  (X)
